# SDR DALA2023061604894

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 134,805 hours, 20,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 2L DOOR LIGHT STAYS ON WITH DOOR CLOSED. CORRECTIVE ACTION: PERFORMED T/S PER FIM 52-71-00-815-804 AND FIM 32-09-00815-803. BITE CHECK'D PSEU NO FAULTS NOTED AT THIS TIME. INSPECTED PROX. SW AND SENSOR ALONG WITH ASSOCIATED WIRING, NO DEFECTS FOUND. COULD NOT DUPLICATE FAULT AFTER OPENING AND CLOSING L2 DOOR SEVERAL TIMES. NO RECENT HISTORY. MEL CLEARED AND PLACARD REMOVED. ( PERFORMED T/S PER FIM 52-71-00-815-804 AND FIM 32-09-00815-803. BITE CHECK'D PSEU NO FAULTS NOTED AT THIS TIME. INSPECTED PROX. SW AND SENSOR ALONG WITH ASSOCIATED WIRING, NO DEFECTS FOUND. COULD NOT DUPLICATE FAULT AFTER OPENING AND CLOSING L2 DOOR SEVERAL TIMES. NO RECENT HISTORY. MEL CLEARED AND PLACARD REMOVED.( PERFORMED T/S PER FIM 52-71-00-815-804 AND FIM 32-09-00815-803. BITE CHECK'D PSEU NO FAULTS NOTED AT THIS TIME. INSPECTED PROX. SW AND SENSOR ALONG WITH ASSOCIATED WIRING, NO DEFECTS FOUND. COULD NOT DUPLICATE FAULT AFTER OPENING AND CLOSING L2 DOOR SEVERAL TIMES. NO RECENT HISTORY. MEL CLEARED AND PLACARD REMOVED.(4722080)
